# SDR GTIA2025102039140

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 27,042 hours, 12,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMER FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FWD FA EMER FLASH LIGHT PER NKS A321 CEO EMER EQUIP THIS CLEARS DMI 3519271-1 PLACARD REMOVED MOC NOTIFIED LOG UPDATED
